Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
near

I'm quitting BP

Recommended Posts

BP, at least Dans, has brought too many new problems onto my skin. I've been using it now for about 3 months now, and my face still gets spots (well, not as much as before), BUT, I now get very very very flaky skin, and exfoliating does not help it at all. I seemed to have developed a sweating problem as well, whether coincidental or not, my face sweats VERY easily, and alot. I hate it. In addition, my face is very sensitive now. Whenever i'm trying to pick off flakes, my whole face flushes. Note that I did follow every procedure, I used it twice a day, moisturized, slowly ramped up the dosage, all that stuff. But now enough is enough, I gotta get off this stuff. The flakes are just too much out of control.

Link to comment
Share on other sites

Have you tried moisturizer with AHA? I flaked like no other until got that :dance:

just neutrageana stuff from target with like 7% AHA

It also reduces redness

maybe try a little less bp? or just some focused more on problem areas?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×